# SDR COMA0560217

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 14,306 hours, 12,215 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5714 AFTER TAKEOFF FROM JFK, AIRCRAFT DIVERTED BACK TO THE FIELD DUE TO THE NLG NOT RETRACTING.  ADJUSTED THE NLG UPLOCK SWITCH.
